# SDR AALA202112010230

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A300*
- Aircraft serial: 3633
- Aircraft time: 42,151 hours, 16,903 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 16170
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 38,332 hours, 22,098 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED ON TAKE OFF THE NOSE WHEEL STEERING FAULT LIGHT ILLUMINATED AND THE FLIGHT CONTINUED TO PHL, THE CREW DECLARED AN EMERGENCY INTO PHL DUE TO THE FAULT LIGHT AND A POSSIBLE NOSE WHEEL STEERING ISSUE. THAT WOULD REQUIRE THE AIRCRAFT OT STOP ON THE RUNWAY AND BE TOWED TO THE GATE.  THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. AFTER LANDING THE CREW RESET THE BRAKE STEERING CONTROL UNIT AND THE FAULT CLEARED. THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE NOSE WHEEL STEERING FEEDBACK SENSOR BOX AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-51-19.
